| Restructuring Epzicom/Sustiva Timing
Oct 28, 2004
I'm recently diagnosed (cd4 290, VL 330,000) healthy, never an OI and I've just started treatment with the once-per-day epzicom & Sustiva. I began my dosing at 9:30pm to leave me realatively clear-headed for work in the morning, but I'm finding this start time prohibitive to evening activities & often dinner when I work late. How much wiggle room do i have to delay dosing till 10 or 10:30pm? I don't want to risk letting levels drop so soon in my treatment. The only troublesome side-efect I seem to have is a general feeling of malaise all day. Is this common & does it subside?
| Response from Dr. Henry
You can experient around over several hours to see what is the best fit for you. For many patients the malaise wanes after a month or so. If persistently bothersome then may want to look at switch options. KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Dry Cough After French Kissing Worried I Have HIV
- Flaky Skin After Vaginal Sex With Condom Does It Mean I Have HIV
- Itchy Red Spots After Sensual Massage Sign Of HIV AIDS
- Painful Urination After Receptive Anal Sex Worried I Have HIV
- Sinus Infection After Sex With Hooker Condom Broke Worried I Have HIV
- Does Stress Effect Vaginal Discharge?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.